MAUDE Adverse Event Report: MAKO SURGICAL CORP. BONE PIN 3.2MM X 140MM STERILE 2 PACK; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. BONE PIN 3.2MM X 140MM STERILE 2 PACK; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 213527
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: postoperative radiograph of makotka revealed a fractured tip of the 3.2mm x 140mm bone pin inserted into the femur, with the broken fragment remaining in place.As a corrective measure, the pin insertion site was reopened, the pin was removed, and the wound was closed.

Brand Name
BONE PIN 3.2MM X 140MM STERILE 2 PACK
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key24040930
Report Number3005985723-2026-00017
Device Sequence Number18426865
Product Code OLO
UDI-Device Identifier07613327412376
UDI-Public07613327412376
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number213527
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown